MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PICC LINE INSERTION PACK

Medline Industries, LP MEDLINE; PICC LINE INSERTION PACK
Catalog Number DYNJ38868N
Medical Device Problem Codes Crack (1135); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the 1% lidocaine vial supplied in the picc pack was cracked and leaking fluid in the foam wrapper it comes in.Appeared to have a hairline crack in the bottom of the vial.".
 
Additional Manufacturer Narrative
The account reported finding cracked vial; the 1% lidocaine vial supplied in the picc pack was cracked and leaking fluid in the foam wrapper and appeared to have a hairline crack in the bottom of the vial.No sample or photo was received for the investigation; finished good production records, the finished good pack build/bom, and component trending were reviewed, and the manufacturer did not find any discrepancies within their records or retained samples that could have contributed to the reported issue.Based on the complaint details and the investigation, the complaint is not confirmed, and the investigation was limited without a photo or sample provided by the customer for evaluation.A root cause was not identified; the recorded cause was "sample required to determine cause," and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PICC LINE INSERTION PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50867696
Report Number1417592-2026-48610
Device Sequence Number9379689
Product Code LRO
UDI-Device Identifier10198459036835
UDI-Public10198459036835
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ38868N
Device Lot Number25DBH378
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown